# SDR UALA2010060301936

- Difficulty date: June 3, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 36,105 hours, 9,359 cycles
- Engine: Pwa PW4060
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: S295
- Condition: Faulty
- Location: Nr 11 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLAT ASYM EICAS, L/E LIGHT WHEN FLAPS RETRACTED. LE SLATS APPEARED TO BE UP.  ADJUSTED NR 11 SLAT OTBD PROX SENSOR S295 IAW MM. PERFORMED L/E SLAT SENSOR SWITCH TEST IAW MM. R & R L/E PANEL 621ZB IAW SRM. WU 25804 MECH 110122 & QC321. S295 WAS FOUND OUT OF ADJUSTMENT. NO FAULTS SHOWN AFTER ADJUSTMENT. ACP'D MM SENSOR HEALTH CHK ON ALL SLAT SENSORS. S295 READS 4.3 MH & IS OUT OF TOLERANCE. R & R S295 IAW MM. ALL SENSORS NOW CK GOOD. IAW SAMC CKD ALL SLATS FOR MOVEMENT UNDER PRESSURE & WO PRESS ALL OK.  NO PROB FND WITH SLAT CONTROLS.
